MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FIXED BEARING CONSTRAINED CONDYLAR KNEE ARTICULAR SURFACE LEFT 20MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FIXED BEARING CONSTRAINED CONDYLAR KNEE ARTICULAR SURFACE LEFT 20MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during knee arthroplasty when the articular surface was removed from the sterile packaging, a hair was identified on the surface of the device.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the picture provided identified hair-like debris on the implant.However, as the product was previously opened, the source of debris could not be confirmed.The device history records were reviewed and no discrepancies were identified.As the condition of the device was unknown when it left zimmer biomet, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FIXED BEARING CONSTRAINED CONDYLAR KNEE ARTICULAR SURFACE LEFT 20MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18054791
Report Number0001822565-2023-03021
Device Sequence Number6962537
Product Code JWH
UDI-Device Identifier00889024554092
UDI-Public(01)00889024554092(17)240131(10)64286222
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue Number42512800420
Device Lot Number64286222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose